# SDR ZB0R201000006

- Difficulty date: August 2, 2010
- Submitted: August 6, 2010
- Operation: General aviation
- Aircraft: N15412
- Make and model: Piper PA-34-200
- Aircraft serial: 347350060
- Aircraft time: 9,197 hours
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 555443
- Condition: Frozen
- Location: Rt Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(ZB0R) DURING PREFLIGHT RUNUP, PILOT FOUND RT PROPELLER CONTROL TO BE FROZEN - WOULD NOT OPERATE.  ACFT REPORTED TO MX.  REPLACED RT PROPELLER CONTROL, PN 555-443.  OPS CK GOOD
